Symptoms: I get shaky around the same time every day 9-10 am I can feel it coming on.i have periodic chest and arm hand pain.i have no energy the last month this has gotten much worse I use to have these attacks periodically now daily.if I exert energy I am almost guaranteed to get shaky..unless I work out go figure.
Thank you for your question. The shaking that you are experiencing in the morning could be due to decreased blood sugar levels, but by no means this is a diagnosis of diabetes. This needs to be further evaluated with blood sugar testing. Furthermore it could be possible your shaking in the morning could be due to side effects of your medication. Lithium has be shown to induce tremors in patients who take it. Furthermore, in about 5% of patients who take cymbalta can develop tremors. We recommend that you follow up with your doctor to determine if your tremors in the morning are being caused by your medication or by fluctuating blood sugar levels in the morning hours.
Thank you for choosing Askthedoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.